Jump to content
  • Sign Up
Celiac.com Sponsor:


Celiac.com Sponsor:


Archived

This topic is now archived and is closed to further replies.

Recommended Posts

H-pylori question: Due to persistent and worsening abdominal throbbing, I had an endoscopy done three weeks ago, even though have been gluten-free for several months. Multiple biopsies were taken in the duodenum (upper small intestine), and one or two in the stomach.

No evidence of celiac disease was found in the intestine, and the villous: crypt length ratio was normal. Perhaps the C.D. was caught early before it progressed too far, and I healed quickly. At any rate, celiac disease not the direct source of my current stomach throbbing.

The stomach biopsy found helicobacter pylori-associated chronic gastritis, likely the cause of the throbbing. Today my doctor prescribed me dual antibiotics (clarithromycin and amoxcillin) for one week, and a proton pump inhibitor (acid reduction) for eight weeks.

Wondering: anybody else have problems with h-pylori c/w gastritis, and how was it treated? Did it take care of the problem? Thanks in advance.

Share this post


Link to post
Share on other sites
Celiac.com Sponsor:

Celiac.com Sponsor:

I  suggest  probiotics &  digestive  enzymes.....  Dr Ohirra  has  a  twelve  point  professional  formula that  helps  with H-Plyori......  You  can  find  these  at  Ecology health , San  Diego Ca.  I  order  from there....

Share this post


Link to post
Share on other sites

This is from a functional Medicine standpoint by a physician that can also write prescriptions.  My son had h/pylori and took Alina 500 mg 1/2 tab (adult 1 tab) every 12 hours for 3 days.  We followed that with Paracid Forte an herbal product.  I recall they mentioned another that may have been more specific for H Pylori; however since I had the Paracid Forte on hand we used it.  I gave him 1 capsule 2 times a day until the bottle was gone.  Then some I repeated (after a gap of time) one more bottle.

 

My son didn't take this one, but was also offered Nystatin 3 days ml5mL oral for medicine for H-Pylori.

 

My son begins to loathe meat and ceases growing when he is bothered by parasites.  My physician told me that H-pylori are the parasites which can cause ulcers.  My son is also on digestive enzymes and probiotics.

 

Dee

Share this post


Link to post
Share on other sites

Hi Canuck,

I just wanted to add that it is pertinent to take all the medicine for the H Pylori eradication as prescribed, don't stop the antibiotics early.  If you choose to do some kind of alternative treatment, let your doctor know.  I highly recommend doing the recommended course of meds the doctor prescribed.

Share this post


Link to post
Share on other sites

  • Celiac.com Sponsor:

  • Forum Discussions

    Dear god yes lol, I have a corn allergy and the starch is hit miss if it triggers a reaction, but they could also be from rice, or tapioca....seriously they need to go the route of many shampoos/body washes that list the chemical/ingredient...
    since they just say "food starch" they could have made it from a cows arse for all i know. they need to just say what it comes from every time lol
    Here is the interpretation chart he sent me and yes I have 2 kids in which their pediatrician said they didn’t need to be tested unless they show symptoms which goes against everything I have read about symptoms being silent etc.... Is i...
×
×
  • Create New...